# SDR AALA201812209020

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 24,117 hours, 9,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHTS ON FWD AND AFT JUMP SEAT LOW ON POWER.  REPLACED THE BATTERY IAW AMM 25-64-00. OK FOR SERVICE.
